Eigenfunctions of Laplacians in some two-dimensional domains

Yakov G. Sinai, I. Vinogradov

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We construct eigenfunctions of a modified Laplace operator in certain two-dimensional polygonal domains with Dirichlet boundary condition. A special property of domains is the existence of a lattice on which our operator can be defined. This allows us to give explicit expressions for eigenfunctions.

Original languageEnglish (US)
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages195-199
Number of pages5
Volume698
DOIs
StatePublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Eigenfunctions of Laplacians in some two-dimensional domains'. Together they form a unique fingerprint.

Cite this